Nonuniformly expanding 1D maps with logarithmic singularities

Hiroki Takahasi, Qiudong Wang

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

For a certain parametrized family of maps on a circle with critical points and logarithmic singularities where derivatives blow up to infinity, we construct a positive measure set of parameters corresponding to maps which exhibit nonuniformly expanding behaviour. This implies the existence of "chaotic" dynamics in dissipative homoclinic tangles in periodically perturbed differential equations.

Original languageEnglish
Pages (from-to)533-550
Number of pages18
JournalNonlinearity
Volume25
Issue number2
DOIs
Publication statusPublished - 2012 Feb 1
Externally publishedYes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Nonuniformly expanding 1D maps with logarithmic singularities'. Together they form a unique fingerprint.

  • Cite this